# SDR DHL2003743008

- Difficulty date: April 9, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 DETECTOR CIRCUIT GROUND LIGHT COMES ON INTERMITTENTLY.  FOUND SENSING ELEMENT TO BE RUBBING ON COWLING, ADJUSTMENT SEEMS TO HAVE CORRECTED PROBLEM, OPS CHECKED GOOD PER BMM 26-11-12.
